# SDR GUU2008F00017

- Difficulty date: June 15, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N87554
- Make and model: Beech 1900D
- Aircraft serial: UE227
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 9286, DURING FLIGHT, BURNING ODOR OBSERVED. RAN ENGINES WITH ALL ELECTRICAL SYSTEMS ON AND ENVIRONMENTAL SYSTEMS ON NO ODOR NOTED. COULD NOT DUPLICATE. (A)
